MathSciNet Relay Station
MathSciNet bibliographic data
MR251729 (40 #4956) 57.01 (54.00)
Brown, Edward M. The Hauptvermutung for $3$-complexes. Trans. Amer. Math. Soc. 144 1969 173–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement